Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain on base of feet, elbows, fingers, increases on resting, unable to put foot on ground. Taking painkillers. Treatment?

hi.. i am encountering severe pain on the palm of my both legs, after resting the pain increases and i am unable to land my foot on the ground. i cannot walk as while walking it pain a lot. I even noticed that i get pain in my joints like elbow and in the fingers. 20 days already passed but i am not getting any relief , except while taking pain killers. Can you please tell me what is my problem and suggest me medicine.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
have you consulted any doctor?
do some blood test like TLC,DC,ESR,Rh factor,HLA typing,CRP.
you can now continue the pain also take some antacids. because these drugs can cause acidity.whats your age?it may be these tests and consult your doctor.but the drug should be prescribed by the doctor after having all the test report
take care
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor